Observer-based finite-time control of time-delayed jump systems. (English) Zbl 1207.93113

Summary: This paper provides the observer-based finite-time control problem of time-delayed Markov Jump Systems (MJS) that possess randomly jumping parameters. The transition of the jumping parameters is governed by a finite-state Markov process. The observer-based finite-time \(H_\infty\) controller via state feedback is proposed to guarantee the stochastic finite-time boundedness and stochastic finite-time stabilization of the resulting closed-loop system for all admissible disturbances and unknown time-delays. Based on stochastic finite-time stability analysis, sufficient conditions that ensure stochastic robust control performance of time-delay jump systems are derived. The control criterion is formulated in the form of linear matrix inequalities and the designed finite-time stabilization controller is described as an optimization one. The presented results are extended to time-varying delayed MJSs. Simulation results illustrate the effectiveness of the developed approaches.


93E15 Stochastic stability in control theory
93B35 Sensitivity (robustness)
60J75 Jump processes (MSC2010)
Full Text: DOI


[1] Amato, F.; Ariola, M., Finite-time control of discrete-time linear systems, IEEE Trans. Automat. Control, 50, 724-729 (2005) · Zbl 1365.93182
[2] Amoto, F.; Ariola, M.; Cosentino, C., Finite-time stabilization via dynamic output feedback, Automatica, 42, 337-342 (2006) · Zbl 1099.93042
[3] Amoto, F.; Ambrosino, R.; Ariola, M.; Cosentino, C., Finite-time stability of linear time-varying systems with jumps, Automatica, 45, 1354-1358 (2009) · Zbl 1162.93375
[4] Atlans, M., Command and control theory: a challenge to control science, IEEE Trans. Automat. Control, 32, 286-293 (1987)
[5] Arrifano, N. S.D.; Olivera, V. A., Robust \(H_∞\) fuzzy control approach for a class of Markovian jump nonlinear systems, IEEE Trans. Fuzzy Syst., 14, 738-754 (2006)
[7] Costa, O. L.V.; Assumpcão Filho, E. O.; Boukas, E. K.; Marques, R. P., Constrained quadratic state feedback control of discrete-time Markovian jump linear systems, Automatica, 35, 617-626 (1999) · Zbl 0933.93079
[9] Doucet, A.; Johansen, A. M.; Tadic, V. B., On solving integral equations using Markov chain Monte Carlo methods, Appl. Math. Comput., 216, 2869-2880 (2010) · Zbl 1193.65217
[10] EI-Gohary, A., Optimal control of an angular motion of a rigid body during infinite and finite-time intervals, Appl. Math. Comput., 141, 541-551 (2003) · Zbl 1041.70022
[11] EI-Gohary, A.; AI-Ruzaiza, A. S., Optimal control of non-homogenous prey-predator models during infinite and finite-time intervals, Appl. Math. Comput., 146, 495-508 (2003) · Zbl 1026.92044
[12] Feng, X.; Loparo, K. A.; Ji, Y., Stochastic stability properties of jump linear systems, IEEE Trans. Automat. Control, 37, 38-53 (1992) · Zbl 0747.93079
[13] He, S.; Liu, F., Unbiased \(H_∞\) filtering for neutral Markov jump systems, Appl. Math. Comput., 206, 175-185 (2008) · Zbl 1152.93052
[14] He, S.; Liu, F., Fuzzy model-based fault detection for Markov jump systems, Int. J. Robust Nonlinear Control, 19, 1248-1266 (2009) · Zbl 1166.93343
[15] He, S.; Liu, F., Robust peak-to-peak filtering for Markov jump systems, Signal Process., 90, 513-522 (2010) · Zbl 1177.93080
[16] He, S.; Liu, F., Stochastic finite-time stabilization for uncertain jump systems via state feedback, J. Dynam. Syst., Measurement Control, 132, 0345041-0345044 (2010)
[17] Hsiao, C., Numerical solutions of linear time-varying descriptor systems via hybrid functions, Appl. Math. Comput., 216, 1363-1374 (2010) · Zbl 1189.65131
[18] Krasovskii, N. M.; Lidskii, E. A., Analytical design of controllers in systems with random attributes, Automat. Remote Control, 22, 1021-1025 (1961), 1141-1146, 1289-1294 · Zbl 0104.36704
[19] Kwon, O. M.; Park, J. H., Exponential stability analysis for uncertain neural networks with interval time-varying delays, Appl. Math. Comput., 212, 530-541 (2009) · Zbl 1179.34080
[20] Moulay, E.; Dambrine, M.; Yeganefar, N.; Perruquetti, W., Finite-time stability and stabilization of time-delay systems, Syst. Control Lett., 57, 561-566 (2008) · Zbl 1140.93447
[21] Mao, X., Stability of stochastic differential equations with Markovian switching, Stoch. Process. Appl., 79, 45-67 (1999) · Zbl 0962.60043
[22] Ning, H.; Cai, K., Mode-independent robust stabilization for uncertain Markovian jump nonlinear systems via fuzzy control, IEEE Trans. Syst. Man Cybernet. B, 36, 509-519 (2006)
[24] Sworder, D. D.; Rogers, R. O., An LQG solution to a control problem with solar thermal receiver, IEEE Trans. Automat. Control, 28, 971-978 (1983)
[25] Shi, P.; Boukas, E. K., Kalman filtering for continuous-time uncertain systems with Markovian jumping parameters, IEEE Trans. Automat. Control, 44, 1592-1597 (1999) · Zbl 0986.93066
[26] Weiss, L.; Infante, E. F., Finite time stability under perturbing forces and on product spaces, IEEE Trans. Automat. Control, 2, 54-59 (1967) · Zbl 0168.33903
[27] Yang, Y.; Li, J.; Chen, G., Finite-time stability and stabilization of nonlinear stochastic hybrid systems, J. Math. Anal. Appl., 356, 338-345 (2009) · Zbl 1163.93033
[28] Zhang, X.; Chen, G., The computation of Drazin inverse and its applications in Markov chains, Appl. Math. Comput., 183, 292-300 (2006) · Zbl 1112.65038
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.